MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407652
Medical Device Problem Codes Failure to Sense (1559); Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, there was no sensing on the right atrial (ra) lead.The lead was attempted and not used.Another lead was used.It was also reported upon slitting the physician lost the slitter engagement of the catheter.When re-engaging the slitter and attempting to slit the catheter portion containing the hub slit off and there was no "handle" left to pull on the catheter.Another catheter was used.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed.No anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSUREFIX NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key7416289
Report Number3008973940-2018-00555
Device Sequence Number16459882
Product Code DTB
UDI-Device Identifier00763000014643
UDI-Public00763000014643
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Model Number407652
Device Catalogue Number407652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2018
Initial Date Received by Manufacturer 02/02/2018
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR